# SDR UALA2012060803142

- Difficulty date: June 7, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 64,945 hours, 9,452,005 cycles
- Engine: Pwa PW4077
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62772221
- Part serial: 501
- Condition: Faulty
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL,  L2 DOOR FLUORESCENT YELLOW FLUID LEAKING FROM BOTTOM OF ESCAPE SLIDE, FLUID COMING FROM BETWEEN SLIDE PACK MATERIAL.   SLIDE REMOVED AS PER AMM 25-66-01.
